# SDR CALA2016052095377

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 49,934 hours, 20,919 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FWD LT, FAULT MSG DISPLAYED ON EMER LIGHT SYS TEST.  REPLACED BATTERY PACK AT FWD EPSU POSITION 10WL.
